# SDR DALA2017082106306

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 68,012 hours, 48,764 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Nicked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR NR 1 HINGE BEARING NICKED.  REMOVED THE HINGE BEARING HOUSING IAW OVERHAUL MANUAL 27-30-1.  REMOVED AND REPLACED THE BEARING AND REINSTALLED HINGE HOUSING IAW CMM 27-30-1 AND SOPM 20-10-7.
